# SDR DXTA2025050803404

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 4,540 hours, 2,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE L AMBER CAS: AFTER SELECTING THE LANDING GEAR LEVER DOWN FOR LANDING THE AMBER GEAR DISAGREE L CAS MESSAGE ILLUMINATED. AFTER A GO AROUND WE COMPLIED WITH THE APPROPRIATE QRH CHECKLIST WHICH LED US TO EMERGENCY/ABNORMAL LANDING GEAR WILL NOT EXTEND CHECKLIST. WE BLEW DOWN THE GEAR AND PULLED THE UPLOCK HANDLE AS DIRECTED BY THE CHECKLIST.  THE AMBER X ON THE LEFT MAIN GEAR TURNED RED AND THE AURAL LANDING GEAR WARNING WAS HEARD WITH THE FLAPS IN THE FULL POSITION. THE LANDING WAS MADE WITHOUT ANY FURTHER ABNORMALITIES. CORRECTIVE ACTION: REMOVED FAULTY LH MLG UPLOCK SWITCH P/N:6948101-3 AND INSTALLED NEW CUSTOMER SUPPLIED LH MLG UPLOCK SWITCH P/N:6948101-3 IAW CE-680A AMM 32-32-25 RIG AND MULTIPLE OPERATIONAL CHECKS GOOD.
